| Catalog Number |
TRF-385 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker iii-iv and replacement from textured to smooth due to the patients concern of the product.Device remains implanted.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iii-iv and replacement from textured to smooth due to the patient's concern of the product.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, a5, a6, b5, d6b, d9, h3, h6.
Event or Problem Description
Healthcare professional reported "contracture baker iii/iv and replacement from textured to smooth due to the patients concern of the product".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases, wear abrasion and deformation was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.